advertisement
Question
Posted by: Gabriele Simpson | 2011-12-04

Eczema

since gp changed hrt from premarin 1.25mg (20 yr treatment) to estrofem 2mg I''ve been getting eczema on the face, is this possible?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It's possible. Why did you change?

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Gabriele Simpson | 2011-12-11

Hi tx

GP said that it''s overall a better tab to be on, reduces risks of breast lumps, prevents weight gain I''m 46kg?? and I needed a repeat as I had no tabs anymore

Reply to Gabriele Simpson
Posted by: gynaedoc | 2011-12-05

It's possible. Why did you change?

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement